# SDR N6WA2021101001

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10260
- Aircraft time: 33,924 hours, 26,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHT POWER SUPPLY #3 IAW CRJ 550 AMM 33-51-17, OPS CHECK GOOD.
